# SDR DALA2021071503996

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 43,597 hours, 37,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 930-935 S30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA SHOWS EVIDENCE OF CORROSION ON STR 30 AT APROX STATION 930-935. SUMMARY SEE NRC 163-0008:5331-2001/005 00290: REMOVED AND REPLACED PER B717 SRM 51-40-02. (LP #1875177)
